# SDR DALA2022112807594

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 78,670 hours, 30,200 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 4L KNUCKLE KNOCKER INOP. CORRECTIVE ACTION: ADJUSTED POSITION - OPS NORMAL. (9503902)
